# SDR DALA2016042703349

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT, LT WEBS BS 1338.  WEBS RT, LT WERE REMOVED, FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-30-5 AND 53-14-3, FIG 7.
